Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 246, NWS Springfield, MO

August 7, 2015Stone County, Taney County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Aug 7, 2015, 5:21 AM CDT for Stone County, Taney County, Missouri. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2015, 5:21 AM CDT (10:21 UTC)
Expired
Aug 7, 2015, 6:00 AM CDT
In force
39 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Stone County, MO, Taney County, MO

The radar

The Springfield radar (KSGF), 73 km from the middle of the area, began a volume at 10:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 10.4 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2015-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1150 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2015-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1150 J/kg
Mixed-layer CIN
-219 J/kg
Mixed-layer LCL
1190 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

679 
WUUS53 KSGF 071021
SVRSGF
MOC209-213-071100-
/O.NEW.KSGF.SV.W.0246.150807T1021Z-150807T1100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
521 AM CDT FRI AUG 7 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN TANEY COUNTY IN SOUTHWESTERN MISSOURI...
  SOUTHEASTERN STONE COUNTY IN SOUTHWESTERN MISSOURI...

* UNTIL 600 AM CDT

* AT 521 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BRANSON
  WEST...OR NEAR KIMBERLING CITY...MOVING SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BRANSON...                        TABLE ROCK LAKE...
  LAKE TANEYCOMO...                 TABLE ROCK STATE PARK...
  HOLLISTER...                      SILVER DOLLAR CITY...
  KIMBERLING CITY...                REEDS SPRING...
  INDIAN POINT...                   BRANSON WEST...
  TABLE ROCK...                     BLUE EYE...
  CONEY ISLAND...                   LAMPE...
  RIDGEDALE...                      

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
SPRINGFIELD.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3651 9345 3671 9350 3677 9331 3650 9306
      3650 9344
TIME...MOT...LOC 1021Z 329DEG 23KT 3668 9340 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

HATCH
2 follow-up statements
510 
WWUS53 KSGF 071037
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
537 AM CDT FRI AUG 7 2015

MOC209-213-071100-
/O.CON.KSGF.SV.W.0246.000000T0000Z-150807T1100Z/
TANEY MO-STONE MO-
537 AM CDT FRI AUG 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR SOUTHWESTERN TANEY AND SOUTHEASTERN STONE COUNTIES...

AT 537 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HOLLISTER...OR
NEAR BRANSON...AND IS MOVING TO THE SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BRANSON...                        TABLE ROCK LAKE...
LAKE TANEYCOMO...                 TABLE ROCK STATE PARK...
HOLLISTER...                      INDIAN POINT...
TABLE ROCK...                     BLUE EYE...
CONEY ISLAND...                   LAMPE...
RIDGEDALE...                      

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
SPRINGFIELD.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3650 9344 3657 9346 3666 9337 3669 9323
      3650 9306
TIME...MOT...LOC 1037Z 329DEG 23KT 3657 9328 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

HATCH
503 
WWUS53 KSGF 071055
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
555 AM CDT FRI AUG 7 2015

MOC209-213-071105-
/O.EXP.KSGF.SV.W.0246.000000T0000Z-150807T1100Z/
TANEY MO-STONE MO-
555 AM CDT FRI AUG 7 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN TANEY AND
SOUTHEASTERN STONE COUNTIES WILL EXPIRE AT 600 AM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
SPRINGFIELD.

LAT...LON 3650 9344 3657 9346 3666 9337 3669 9323
      3650 9306
TIME...MOT...LOC 1054Z 329DEG 23KT 3657 9328 

$$

HATCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 3:24 AM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, Aug 7, 3:24 AM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
324 AM CDT FRI AUG 7 2015

.SHORT TERM...(Today and Tonight)
Issued at 0322 AM CDT FRI AUG 07 2015

Convection has developed over southwestern Missouri fueled by a
shortwave aloft and modest low level jet/moisture transport. HRRR
and RAP has good handle on this and pushes it southeast into south
central Missouri shortly after 12Z and should weaken and dissipate
through midday. After that, upper level high over the southern
plains and southwest conus will expand northeast towards the
Ozarks later today and tonight. This will be the beginning of
warming temperatures. Expect mainly sunny skies by this afternoon
which will aid in the rise. Expect warmest readings across
southeast Kansas into southwest Missouri where highs will be in
the lower to middle 90s, and just middle 80s over the eastern
Ozarks. Heat index values will flirt with advisory criteria for a
few hours this afternoon over southeast Kansas and southwest
Missouri, but will hold off on any headlines. A warm and humid
night is in store tonight with lows in the lower to middle 70s.

.LONG TERM...(Saturday through Thursday)
Issued at 0322 AM CDT FRI AUG 07 2015

Main forecast concern in this time frame is heat and heat index
values for both Saturday and Sunday and the need for any heat
related headlines. Upper ridge firmly in place across the Ozarks
both days. The hottest days looks to be Sunday with heat index
values in the 105 to 110 degree range. will likely need advisories
area-wide Sunday and perhaps only the western half of the forecast
area Saturday.

Medium range models continue to advertise a shortwave breaking down
the northern extent of the ridge Sunday night and Monday allowing
for a frontal boundary to make into the area. This will bring rain
chances back into the forecast, with the better chances across
central Missouri. It will also help cool temperatures off. This
wave should be east of the area later Monday with northwest flow
and surface high pressure nudging into the area for Tuesday
through Thursday, for cooler and quieter weather.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday Night)
Issued at 1130 PM CDT THU AUG 06 2015

VFR conditions at area terminals will persist much of the
overnight. However changes are anticipated overnight as scattered
showers and thunderstorms develop from southeastern Kansas into
southwestern Missouri north of a warm front. This could result in
thunderstorms in the terminal vicinities and intervals of MVFR
conditions. The scattered storms will diminish by midday Friday as
the warm front lifts north. Expect an increase in southerly winds
by Friday afternoon.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Raberding
LONG TERM...Raberding
AVIATION...Foster
Hazardous weather outlook, Aug 6, 9:19 PM CDT, 8 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
919 PM CDT THU AUG 6 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-080230-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
919 PM CDT THU AUG 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED LIGHTNING RISK.

DISCUSSION...

 ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP OVERNIGHT ACROSS
 PORTIONS OF SOUTHEASTERN KANSAS AND SOUTHWESTERN MISSOURI.
 THE STRONGER STORMS MAY PRODUCE HAIL TO THE SIZE OF NICKELS AND
 WIND GUSTS UP TO 50 MPH. LOCALLY HEAVY RAINFALL AND FREQUENT
 LIGHTNING WILL BE THE PRIMARY HAZARDS ASSOCIATED WITH THESE
 STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  A FEW STORMS MAY LINGER THROUGH THE MORNING HOURS ON FRIDAY.
  HAIL TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH WILL BE
  POSSIBLE WITH THE STRONGER STORMS.

  HOT AND HUMID WEATHER WILL RETURN TO THE AREA FROM FRIDAY
  THROUGH SUNDAY. AFTERNOON HEAT INDICES ARE EXPECTED TO BE IN
  THE 100 TO 110 DEGREE RANGE BOTH SATURDAY AND SUNDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

In the hours before

Special weather statement, Aug 7, 3:21 AM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
321 AM CDT FRI AUG 7 2015

MOZ094-095-102-103-070900-
CHRISTIAN MO-BARRY MO-STONE MO-LAWRENCE MO-
321 AM CDT FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHRISTIAN...
NORTHEASTERN BARRY...NORTHERN STONE AND SOUTHEASTERN LAWRENCE
COUNTIES UNTIL 400 AM CDT...

AT 321 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MOUNT VERNON...MOVING SOUTHEAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
AURORA...                         MOUNT VERNON...
MARIONVILLE...                    CLEVER...
CRANE...                          BILLINGS...
VERONA...                         STOTTS CITY...
HURLEY...                         FREISTATT...
HOBERG...                         CHESAPEAKE...
PONCE DE LEON...                  WHEELERVILLE...
ELSEY...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 38 AND 54.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3704 9397 3714 9394 3722 9380 3712 9361
      3710 9360 3710 9357 3698 9333 3686 9334
      3680 9358
TIME...MOT...LOC 0821Z 304DEG 22KT 3709 9383

HATCH
Special weather statement, Aug 7, 3:32 AM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
332 AM CDT FRI AUG 7 2015

MOZ090>092-095-096-070915-
CHRISTIAN MO-DOUGLAS MO-WRIGHT MO-GREENE MO-WEBSTER MO-
332 AM CDT FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHRISTIAN...SOUTHERN
WEBSTER...SOUTHWESTERN WRIGHT...WESTERN DOUGLAS AND SOUTHEASTERN
GREENE COUNTIES UNTIL 415 AM CDT...

AT 332 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ROGERSVILLE...OR 10 MILES NORTHEAST OF OZARK...MOVING EAST AT 35 MPH.

LOCATIONS IN THE ADVISORY INCLUDE...
ROGERSVILLE...                    AVA...
SEYMOUR...                        SPARTA...
MANSFIELD...                      FORDLAND...
ELKHEAD...                        CHADWICK...
DOGWOOD...                        LINDEN...
GOODHOPE...                       KELTNER...
BRUNER...                         ROME...
OLDFIELD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3692 9306 3708 9318 3720 9313 3710 9250
      3680 9267 3681 9269
TIME...MOT...LOC 0832Z 287DEG 33KT 3711 9306

HATCH
Special weather statement, Aug 7, 3:43 AM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
343 AM CDT FRI AUG 7 2015

MOZ095-096-103>105-070930-
CHRISTIAN MO-OZARK MO-DOUGLAS MO-TANEY MO-STONE MO-
343 AM CDT FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHRISTIAN...
NORTHEASTERN TANEY...SOUTHWESTERN DOUGLAS...NORTHEASTERN STONE AND
NORTHWESTERN OZARK COUNTIES UNTIL 430 AM CDT...

AT 343 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HIGHLANDVILLE...MOVING EAST AT 30 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
LAKE TANEYCOMO...                 FORSYTH...
MERRIAM WOODS...                  KISSEE MILLS...
HIGHLANDVILLE...                  ROCKAWAY BEACH...
BULL CREEK...                     TANEYVILLE...
SPOKANE...                        PONCE DE LEON...
BROWNBRANCH...                    RUETER...
EDGEWATER BEACH...                CHESTNUTRIDGE...
GARRISON...                       POWERSITE...
WALNUT SHADE...                   OZARK BEACH...
CHRISTIAN CENTER...               BRADLEYVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3683 9346 3699 9332 3681 9267 3662 9277
      3655 9297
TIME...MOT...LOC 0843Z 288DEG 28KT 3686 9327

HATCH
Local storm report, Aug 7, 3:53 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
353 AM CDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 AM     HEAVY RAIN       1 S HIGHLANDVILLE       36.92N 93.28W
08/07/2015  M2.01 INCH       CHRISTIAN          MO   PUBLIC

            2.01 INCHES OF RAIN IN 40 MINUTES FROM HOME WEATHER
            STATION

&&

RABERDING
Special weather statement, Aug 7, 4:33 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
433 AM CDT FRI AUG 7 2015

MOZ090-094-095-103-071015-
CHRISTIAN MO-GREENE MO-STONE MO-LAWRENCE MO-
433 AM CDT FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHRISTIAN...SOUTHWESTERN
GREENE...NORTHERN STONE AND EAST CENTRAL LAWRENCE COUNTIES UNTIL 515
AM CDT...

AT 433 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BILLINGS...OR 7 MILES SOUTHWEST OF REPUBLIC...MOVING SOUTHEAST AT 25
MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
NIXA...                           OZARK...
REPUBLIC...                       MARIONVILLE...
CLEVER...                         CRANE...
BILLINGS...                       HIGHLANDVILLE...
HURLEY...                         SPOKANE...
CHESAPEAKE...                     PONCE DE LEON...
SELMORE...                        BOAZ...
CHESTNUTRIDGE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3682 9346 3709 9378 3717 9358 3702 9319
      3681 9321 3681 9324 3682 9324 3681 9331
TIME...MOT...LOC 0933Z 310DEG 23KT 3703 9356

HATCH
Special weather statement, Aug 7, 5:04 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
504 AM CDT FRI AUG 7 2015

MOZ097-106-071045-
OREGON MO-HOWELL MO-
504 AM CDT FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HOWELL AND WESTERN
OREGON COUNTIES UNTIL 545 AM CDT...

AT 504 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF WEST
PLAINS TO OXFORD...AND MOVING EAST AT 30 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN THE ADVISORY INCLUDE...
WEST PLAINS...                    GRAND GULF STATE PARK...
THAYER...                         ALTON...
POMONA...                         SOUTH FORK...
KOSHKONONG...                     BRANDSVILLE...
THOMASVILLE...                    MOODY...
PEACE VALLEY...                   COUCH...
LANTON...                         ROVER...
WHITE CHURCH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3691 9202 3684 9139 3650 9137 3650 9199
TIME...MOT...LOC 1004Z 281DEG 28KT 3682 9195 3623 9191

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 2:26 AM CDTSpecial Weather StatementSGFLawrence49 min
Aug 7, 2:36 AM CDTSevere Thunderstorm WarningSGFDade, Jasper, Lawrence39 min
Aug 7, 2:47 AM CDTSpecial Weather StatementSGFChristian43 min
Aug 7, 3:14 AM CDTSpecial Weather StatementSGFDade46 min
Aug 7, 3:17 AM CDTSevere Thunderstorm WarningSGFDade28 min
Aug 7, 3:21 AM CDTSpecial Weather StatementSGFLawrence39 min
Aug 7, 3:32 AM CDTSpecial Weather StatementSGFDouglas43 min
Aug 7, 3:43 AM CDTSpecial Weather StatementSGFTaney47 min
Aug 7, 3:58 AM CDTFlash Flood WarningSGFChristian, Dade, Greene, Lawrence, Stone6 hr
Aug 7, 4:33 AM CDTSpecial Weather StatementSGFChristian42 min
Aug 7, 4:51 AM CDTSevere Thunderstorm WarningSGFChristian, Stone, Taney39 min
Aug 7, 5:04 AM CDTSpecial Weather StatementSGFHowell, Oregon41 min
Aug 7, 5:29 AM CDTSpecial Weather StatementSGFOzark46 min
Aug 7, 5:42 AM CDTSpecial Weather StatementSGFOregon48 min
Aug 7, 6:18 AM CDTSpecial Weather StatementSGFGreene42 min
Aug 7, 9:52 AM CDTAreal Flood AdvisorySGFChristian, Dade, Greene, Lawrence, Stone6 hr
Aug 7, 2:25 PM CDTHeat AdvisorySGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more56 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.